Pacific Journal of Mathematics

A convergence theorem with boundary.

S. Simons

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 703-708.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968569

Mathematical Reviews number (MathSciNet)
MR0312193

Zentralblatt MATH identifier
0237.46012

Subjects
Primary: 46A05

Citation

Simons, S. A convergence theorem with boundary. Pacific J. Math. 40 (1972), no. 3, 703--708. https://projecteuclid.org/euclid.pjm/1102968569


Export citation

References

  • [1] R. C. James, Weakly compact sets, Trans. Amer. Math. Soc, 13 (1964), 129-140.
  • [2] J. L. Kelley and I. Namioka, Linear Topological Spaces, Van Nostrand,1963.
  • [3] P. A. Meyer, Theory of Probability, Blasisdell, New York, 1965.
  • [4] R. R. Phelps, Lectures on Choquet's Theorem, Van Nostrand Mathematical Studies #7, 1966,
  • [5] J. D. Pryce, Weak compactness in locally convex spaces, Proc. Amer. Math. Soc, 17 (1966), 148-155.
  • [6] J. Rainwater, Weak convergence of bounded sequences, Proc. Amer. Math. Soc, 14 (1963), 999.
  • [7] S. Simons, Minimal sublinear functional,Studia Math., 37 (1970), 37-56.